Establishing of openness (also, uniform or weak) of operations of multiplication in function spaces of continuous functions and integrable functions. Uniform openness of multiplication of bilinear and multilinear functionals.
Defended PhD thesis, Adam Majchrzycki, 2015.
1) Marek Balcerzak, Adam Majchrzycki, Artur Wachowicz, Openness of multiplication in some function spaces, Taiwanese J. Math., 17 (2013), 1115-1126.
2) Marek Balcerzak, Ehrhard Behrends, Filip Strobin, On certain uniformly open multilinear mappings, Banach. J. Math. Anal. 10 (2016), 482-494.